# SDR NX4R201909200049

- Difficulty date: September 17, 2019
- Submitted: September 20, 2019
- Operation: General aviation
- Aircraft: N308ER
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42N210
- Aircraft time: 2,018 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: D6428172100
- Condition: Cracked
- Location: Lt Wing
- Part time: 2,018 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE 2,000 HOUR INSPECTION, THE FUEL TANKS ARE REMOVED. THE LEFT INBOARD TANK (P/N-D64-2817-21-00 HAD EVIDENCE OF A LEAK. A SMALL CRACK WAS FOUND ALONG THE MARGIN OF ONE OF THE SPOT WELDS ON THE TANK SURFACE. THIS HAS HAPPENED ON THREE OTHER FLEET AIRCRAFT. DURING DISCUSSIONS WITH OTHER OPERATORS, THEY TOO HAD CRACKS AT THE EDGES OF THESE SPOT WELDS ON THE INBOARD TANKS.
